Affordable Access

Publisher Website

Some results on discrete α-unimodality

Authors
Journal
Statistics & Probability Letters
0167-7152
Publisher
Elsevier
Publication Date
Volume
27
Issue
1
Identifiers
DOI: 10.1016/0167-7152(95)00040-2

Abstract

Abstract A generalized discrete unimodality is called an α-unimodality where the index α gives a measure of the unimodality property. Different properties of the unimodality index and its relation to the modal values are explored. Preservation of α-unimodality under convolution, mixture and weak convergence are also investigated.

There are no comments yet on this publication. Be the first to share your thoughts.